Wronskian determinants and the zeros of certain functions

M. Voorhoeve*, A. J. Van Der Poorten

*Corresponding author for this work

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

By relating the problem to the study of the number of zeros of certain wronskian determinants, estimates are found for the number of zeros on the real line of functions of a certain class. This class is instanced by functions of the shape ∑ k=1 m Pk(z) exp Qk(z) where the Pk, QK are polynomials and the Qk have real coefficients.

Original languageEnglish
Pages (from-to)417-424
Number of pages8
JournalIndagationes Mathematicae (Proceedings)
Volume78
Issue number5
DOIs
Publication statusPublished - 1975

Fingerprint Dive into the research topics of 'Wronskian determinants and the zeros of certain functions'. Together they form a unique fingerprint.

  • Cite this